Law of large numbers and central limit theorem for Donsker's delta function of diffusions I


Potthoff, Jürgen ; Sundar, Padmanabhan


Document Type: Article
Year of publication: 1996
The title of a journal, publication series: Potential Analysis
Volume: 5
Issue number: 5
Page range: 487-504
Place of publication: Dordrecht
Publishing house: Kluwer Acad. Publ.
ISSN: 0926-2601
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik V (Potthoff)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Potthoff, Jürgen ; Sundar, Padmanabhan (1996) Law of large numbers and central limit theorem for Donsker's delta function of diffusions I. Potential Analysis Dordrecht 5 5 487-504 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item